MAUDE Adverse Event Report: RANIR LLC PLACKERS PKFL MM II 150CT; FLOSS, DENTAL

RANIR LLC PLACKERS PKFL MM II 150CT; FLOSS, DENTAL
Model Number PKFL MM II 150CT
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
Consumer stated: "i am using your dental flossers already for fer months.Just finished installing a crown for a tooth which broke off after using your flossers.After it broke off, thought that's my tooth was broken, but after installing a crown my dentist checked my teeth with x-ray and did not find any additional problems.Now the interesting part starts! while using your flossers, my second tooth broke off.And it is huge one.I am sending you pictures of the broken tooth and a package picture.Tomorrow i will go to my dentist for his professional opinion and if he will confirm that tooth was not cracked, i am filing a lawsuit." no product returned.

Brand Name
PLACKERS PKFL MM II 150CT
Common Device Name
FLOSS, DENTAL
Manufacturer (Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key11623052
Report Number1825660-2021-00931
Device Sequence Number19604067
Product Code JES
UDI-Device Identifier00651080186513
UDI-Public651080186513
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPKFL MM II 150CT
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/09/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1